Discussions By Condition: Gastrointestinal conditions


Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: Anonymous
  • February 16, 2007
  • 09:43 PM

Hello everyone...hope you can help me.

Back in december, I had the stomach bug...a really bad one. After about a month, I was still feeling nauseous now and then. I went to my doctor, and he gave me Nexium for 3 weeks. He thought I had injured something while I was throwing up, and the Nexium should help.

I started taking it, and I was fine for a few weeks.

Then, my stomach started bothering me again. Here are the symptoms:

It is mainly in the evening, and worse when I lay down. My stomach hurts very bad, to the point where I think I am about to get sick, but I don't. My stomach feels full, bloated, and it's hard to burp, but once I do burp, the symptoms go away quickly. Sometimes I have a burning sensation in my stomach.

Pepcid complete works sometimes...but not always.

It has been going on for a few weeks now. It comes on quickly, and lasts a couple hours.

Anyone have any ideas?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?